Please be patient! It may take up to ONE minute to load all the Engines.
Problems? Please contact our support.
Alternative namesPoisoning from an overdose of naphthalene.
Before Calling EmergencyDetermine the following information:
Poison Control, or a local emergency numberThey will instruct you if it is necessary to take the patient to the hospital. See Poison Control Centers for telephone numbers and addresses. Take the container with you to the emergency room.
What to expect at the emergency roomSome or all of the following procedures may be performed:
Expectations (prognosis)If there is a rapid deterioration of the patient's condition, progressing to convulsions and coma , the outlook for recovery is grim. If recovery occurs, it may take several weeks or longer to overcome some of the toxic effects.
Update Date: 10/28/2003Cherlin Johnson, M.D., Department of Emergency Medicine, University of Southern California, Los Angeles, CA. Review provided by VeriMed Healthcare Network.
Last updated: Tue, 06 Jan 2009 00:20:03 GMT